Math. J. Interdiscip. Sci.

A Note on Maximality of Ideal-independent Sets

Corey T. Bruns

KEYWORDS
PUBLISHED DATE July 2012
PUBLISHER The Author(s) 2012. This article is published with open access at www.chitkara.edu.in/publications
ABSTRACT

We give a solution to a problem originally posed in a draft of J.D. Monk [4].This result is now listed as further fact 4 after theorem 2.16. In doing so, we will consider some subsets of boolean algebras. We will follow S. Koppelberg [2] for notation. In particular +, ·, and−will used as the Boolean operators, and 0 and 1 as the least and greatest element. By extension, the least upper bound of a set M will be denoted∑M

Page(s) 83–86
URL http://dspace.chitkara.edu.in/jspui/bitstream/1/103/1/11007_MJIS_Bruns.pdf
ISSN Print : 2278-9561, Online : 2278-957X
DOI 10.15415/mjis.2012.11007
REFERENCES
  • Bruns, C.T.: A simultaneous generalization of independence and disjointness in Boolean algebras.Order pp. 1–21. DOI: 10.1007/s11083-011-9237-x
  • Koppelberg, S.: General theory of Boolean algebras, pp. xix + 312l. North-Holland, Amsterdam, The Netherlands (1989)
  • Monk, J.D.: Cardinal invariants on Boolean algebras, Progress in Mathematics, vol. 142. Birkhäuser Verlag, Basel (1996)
  • Monk, J.D.: Maximal irredundance and maximal idealindependence in Boolean algebras. J. Symbolic Logic 73 (1), 261–275(2008). URL http://projecteuclid.org/getRecord?id=euclid. jsl/ 1208358753